Differential and Integral Equations

On the Fučí k spectrum for the $p$-Laplacian

Anna Maria Micheletti and Angela Pistoia

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove that the set $\big\{(\alpha,\beta)\in\mathbb R^2 : $ the problem $-\Delta_pu=\alpha (u^+)^{p-1}-\beta (u^-)^{p-1}$ in $ \Omega,$ $ u=0$ on $ \partial\Omega$ has a nontrivial solution $\,\,\, \} $ contains infinitely many curves which exist locally in the neighbourhood of suitable eigenvalues of the p-Laplacian operator.

Article information

Source
Differential Integral Equations, Volume 14, Number 7 (2001), 867-882.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356123195

Mathematical Reviews number (MathSciNet)
MR1828328

Zentralblatt MATH identifier
1023.35039

Subjects
Primary: 35P30: Nonlinear eigenvalue problems, nonlinear spectral theory
Secondary: 35J60: Nonlinear elliptic equations 35J65: Nonlinear boundary value problems for linear elliptic equations 47J10: Nonlinear spectral theory, nonlinear eigenvalue problems [See also 49R05]

Citation

Micheletti, Anna Maria; Pistoia, Angela. On the Fučí k spectrum for the $p$-Laplacian. Differential Integral Equations 14 (2001), no. 7, 867--882. https://projecteuclid.org/euclid.die/1356123195


Export citation